# SDR DALA13011131805

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 47,985 hours, 11,409 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS IN FWD GALLEY ILLUMINATE WITH SWITCH IN OFF POSITION.  REPAIRED DAMAGED WIRES NEAR M1208, REF SPWM CH 20.  OPS CK OK.
